Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Conjecture “Epsilon” for weight $k>2$


Authors: Bruce W. Jordan and Ron Livné
Journal: Bull. Amer. Math. Soc. 21 (1989), 51-56
MSC (1985): Primary 11F33, 14G25
MathSciNet review: 985137
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 11F33, 14G25

Retrieve articles in all journals with MSC (1985): 11F33, 14G25


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1989-15758-3
PII: S 0273-0979(1989)15758-3